# SDR DALA2023112709703

- Difficulty date: November 25, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 91,048 hours, 41,908 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3224 DISC: AFTER ROTATION TAKING GEAR UP WHEEL 1 AND 2 BRAKE TEMP JUMP TO 500 AFTER LEVEL OFF AT FL 180 AND SLOWED TO 240 KIAS DROPPED GEAR . TEMP COOLED OFF TO NORMAL WHILE TALKING TO ATL RADIO, RAISED GEAR AND CONTINUED TO MSP. C/A: LGCIU AND BSCU 1&2 NO FAULTS. FOUND #1 BRAKE TEMP INDICATION FLUCTUATING WHEN TEMP LEAD IS WIGGLED 105-850 AND THEN AMBER XX. NOTE #2 BRAKE AT 100 WHEN SHOULD BE 00. NOTIFIED MCC. FEW TO MEL 32-60-03H. BRAKE 1&2 IND. C/W "M" PROC. PLACARDS INSTALLED. T/S FOUND BTMU HARNESS BAD. R/R NBR1/2 BTMU AND BOTH BRAKE TEMP SENSORS PER A320 AMM 32-47. OPS CK GOOD MCO/PLA RMVD REVERSED. (LP: 4381354)
